Vol. 11, No. 8, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1861–2108
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Monotonicity of nonpluripolar products and complex Monge–Ampère equations with prescribed singularity

Tamás Darvas, Eleonora Di Nezza and Chinh H. Lu

Vol. 11 (2018), No. 8, 2049–2087
DOI: 10.2140/apde.2018.11.2049

We establish the monotonicity property for the mass of nonpluripolar products on compact Kähler manifolds, and we initiate the study of complex Monge–Ampère-type equations with prescribed singularity type. Using the variational method of Berman, Boucksom, Guedj and Zeriahi we prove existence and uniqueness of solutions with small unbounded locus. We give applications to Kähler–Einstein metrics with prescribed singularity, and we show that the log-concavity property holds for nonpluripolar products with small unbounded locus.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Monge–Ampère equation, variational approach, pluripotential theory
Mathematical Subject Classification 2010
Primary: 32Q15, 32U05, 32W20
Secondary: 32Q20
Received: 27 June 2017
Revised: 4 February 2018
Accepted: 10 April 2018
Published: 6 June 2018
Tamás Darvas
Department of Mathematics
University of Maryland
College Park, MD
United States
Eleonora Di Nezza
Institut des Hautes Études Scientifiques
Université Paris-Saclay
Bures sur Yvette
Chinh H. Lu
Laboratoire de Mathématiques d’Orsay
Université Paris-Sud
Université Paris-Saclay